# SDR CA100907005

- Difficulty date: August 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-28-161
- Aircraft time: 20,154 hours
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 1F1995714
- Condition: Bent
- Location: Nr 2 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 CYL EXHAUST PUSHROD BENT.
